# SDR DALA2025070805105

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 79,482 hours, 30,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 233T42467
- Condition: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6702 ACARS- ON P61 PANEL EMER ESCAPE "L" IS ON. CORRECTIVE ACTION: ON ARRIVAL ATL LT EMER ESCAPE LIGHT ON P61 IS OFF. R/R SQUIB TEST PANEL ON P61 PER B757 AMM 26-21-04 CKS GOOD. (7578708)
